# SDR ZKFR201111153188B

- Difficulty date: November 15, 2011
- Submitted: December 28, 2011
- Operation: General aviation
- Aircraft: N78KN
- Make and model: Hawbee 4000
- Aircraft serial: RC31
- Aircraft time: 684 hours, 420 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4013851030001
- Part serial: 98
- Condition: Inoperative
- Location: A/C Heat Xchangr
- Part time: 684 hours, 419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT FOUND BOTH AFT BAY HEAT EXCHANGER FANS INOPERATIVE.  R & R BOTH HEAT EXCHANGERS FANS.  OPS CHECKED GOOD.
